# SDR K11A2022121500173

- Difficulty date: December 15, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 54,144 hours, 36,226 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Handler Error
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING TAXI AT KCVG THE AIRCRAFT DEPARTED THE PAVED SURFACE. DURING RECOVERY THE AIRCRAFT WAS DAMAGED BY SUPPORT EQUIPMENT. DAMAGE IS LOCATED ON THE AFT FUSELAGE JUST FORWARD OF THE AFT LOWER CARGO DOOR.   CORRECTIVE ACTION FOR THE REPAIR WILL BE LOGGED AFTER THE COMPLETION OF THE REPAIRS AS A STRUCTURAL DAMAGE REPORT.
